# SDR 00056

- Difficulty date: October 28, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 19,447 hours, 5,772 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883023
- Part serial: 3028661
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND  PILOT DIRECTIONAL GYRO STOPPED MOVING, AIRCRAFT DIVERTED FOR MAINTENANCE, REMOVED AND REPLACED  LEFT DIRECTIONAL GYRO,  AIRCRAFT RETURN TO SERVICE.
